# SDR SIMA20140226002

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 26,766 hours, 23,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ESCAPE ROPE DOOR OPENS DURING TAKEOFF & LANDING & DURING LIGHT CHOP.  RE-SECURED FIRST OFFICER`S ESCAPE ROPE IAW AMM 25-60-00, OPERATIONS CHECKED GOOD.
